Stradalnici domovinskog rata
Bibliographic Data
| ID | 6215971 |
|---|---|
| Authors | Ivan Magdalenić (0000-0002-6634-571X, corresponding author) |
| Year | 1995 |
| Volume | 2 |
| Issue | 3 |
| Publication date | 1995-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revija za socijalnu politiku (JOURNAL) |
| Journal identifiers | ISSN: 1845-6014 • E-ISSN: 1330-2965 |
| Publisher | Pravni Fakultet Sveucilista u Zagrebu (Law School of the University of Zagreb) (PUBLISHER) |
| DOI | 10.3935/rsp.v2i3.527 |
| OpenAlex | W2075697081 |
| Language | EN |
| Highly cited | No |
|---|